# SDR MASA2016011012692

- Difficulty date: January 10, 2016
- Submitted: January 10, 2016
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 13,589 hours, 13,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE LAMP INOPERATIVE EXIT SIGN ROW 12F.
